MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAB
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they had high blood glucose value.Customer¿s blood glucose value at time of incident was 347 mg/dl and current blood glucose value was 75 mg/dl.Customer treated it manually.Customer alleged the insulin pump of under delivery.Customer also mentioned about leak in the reservoir past first o-ring and air bubbles in the tubing.Insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
No unexpected no delivery alarm noted during testing.Device received with all operating currents within specification and passed functional testing including the rewind test, self-test, unexpected restart error test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.Also, device passed the delivery accuracy test.No possible over or under delivery anomaly noted.

Brand Name
530G INSULIN PUMP MMT-551PNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7169032
Report Number3004209178-2018-41221
Device Sequence Number1372370
Product Code OZO
UDI-Device Identifier00643169507265
UDI-Public(01)00643169507265
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAB
Device Catalogue NumberMMT-551PNAB
Device Lot NumberA3551PNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2018
Initial Date Received by Manufacturer 12/27/2017
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight141